# SDR HEEA0016126

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Boot
- Part number: PHI407112
- Condition: Leaking
- Location: Tail Rotor
- Part time: 1,970 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BOOT SWOLLEN AND LEAKING GREASE.  ALSO REMOVED TRUNNION ASSY P/N 206-011-728-001, DUE TO SPINDLES WORN BEYOND LIMITS.  ALSO REMOVED BEARINGS P/N MS27641-5 DUE TO TRUNNION SPINDLE SEAT WORN BEYOND LIMITS.
